MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GENERAL SPHERE INSTRUMENT SET; INSTRUMENT FOR KNEE SURGERY

MEDACTA INTERNATIONAL SA GENERAL SPHERE INSTRUMENT SET; INSTRUMENT FOR KNEE SURGERY
Catalog Number 11.01002
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 30 august 2019: lot 1903049: 20 items manufactured and released on 10-may-2019.Expiration date: 2024-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Concerning the semi-finished device subject of this case: (b)(4), lot mat28583: (b)(4) items manufactured and released on 22 february 2019.No anomalies found related to the issue, no similar cases received up to now.
 
Event or Problem Description
When the surgeon impacted the trial femoral component, both engaging parts of femoral impactor/extractor 77.11.0063 were broken.The broken device was discarded at the hospital.No picture is available.No critical delay.

Brand Name
GENERAL SPHERE INSTRUMENT SET
Common Device Name
INSTRUMENT FOR KNEE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9097730
Report Number3005180920-2019-00789
Device Sequence Number1646086
Product Code LXH
UDI-Device Identifier07630030882890
UDI-Public07630030882890
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number11.01002
Device Lot Number1902084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;